The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 55 NO.4 / (2003))
Some Homological Invariants of the Mapping Class group of a Three-Dimensional Handlebody
Susumu Hirose,
Pages. 543-549
Abstract
Contents 1. Introduction
2. Proof of Theorem 1.1.
3. Proof of Theorem 1.2.
Key words Virtual cohomological dimension, Euler number, 3-dimensional handlebody, mapping class group.
Mathmatical Subject Classification 57N05, 20F38